# SDR 2002UALA01060

- Difficulty date: June 22, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT HAND FUSELAGE PIT DOOR CUTOUT FORWARD LOWER END WAS BLENDED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER REPAIR.
